# SDR WRLA2009190

- Difficulty date: July 9, 2009
- Submitted: July 17, 2009
- Operation: Air carrier
- Aircraft: N381WA
- Make and model: Doug MD-11F
- Aircraft serial: 48523
- Aircraft time: 64,647 hours, 11,360 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Corroded
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE AT EGAT, MAINTENANCE DISCOVERED CORROSION ON THE UPPER SKIN OF THE CENTER WING TANK BETWEEN STA 1229 AND 1381.  REPAIR IN ACCORDANCE WITH EGAT EI NUMBER W2009A57B-704.
